# SDR SWIA201440286

- Difficulty date: November 23, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Visor
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISOR PANEL 326AR FAILED GAP CHECK, C-CHECK, RECOUNTERED VISOR PANEL 326AR REF REO.  GAP CHECKS GOOD.
